# SDR SWIA202053912

- Difficulty date: September 22, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N926EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7843
- Aircraft time: 33,864 hours, 33,289 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6003152915
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SIDE OF PASSENGER DOOR HINGE, MOST AFT LANDING HAS A DEEP GOUGE AT A PREVIOUS REPAIR.  C-CHECK RO 11/11/2020.  REPAIRED FUSELAGE SIDE OF PASSENGER DOOR HINGE, IAW CRJ-200 AMM SRM, BOMBARDIER REO, AND MHIRJ REO.  REFERENCE CONTINUATION CARD FOR WORK PERFORMED.  COMPLETED SKYWEST TASK CARD AND ATTACHED COMPLETED SKYWEST FORM 337.  NO WEIGHT CHANGE.
